Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My husband had some kind of problem like light headed, nauseas, please help

he had this a long time ago, maybe 7 yrs ago. First time this has happened since then . He got really sick, light headed, nauseas,had to lie down. Started sweating profusely. He smokes too much. What can this be? But he s on bp med he s taking 75 mg of metoprolol , 25 mg hydochlorothiazide and 10 mg simvastatin. He wasn t taking any meds way back when it first happend Please respond? he has high bp to BooChan, what is MI?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Sounds to me like he needs a cardiac work up along with some blood sugar monitoring. From what you have described, and I would need more info, sounds like he had the classic symptoms of an MI. Has he had a stress test at all or even a cardiac cath? These two tests could find the root of your problem. Get him to the doc.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor